Alert archive / Louisiana / Flash Flood Warnings in 2009
Flash Flood Warning 37, NWS New Orleans, LA
NWS New Orleans, LA issued this flash flood warning at Dec 12, 2009, 10:00 PM CST for 7 parishes in Louisiana. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Dec 12, 2009, 10:00 PM CST (04:00 UTC)
- Expired
- Dec 13, 2009, 1:00 AM CST
- In force
- 3 hr
- Issued by
- NWS New Orleans, LA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Jefferson Parish, LA, Lafourche Parish, LA, Plaquemines Parish, LA, Saint Bernard Parish, LA, Saint Charles Parish, LA, Saint John the Baptist Parish, LA, Terrebonne Parish, LA
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 00:00Z, 4.0 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 198 J/kg
- Mixed-layer CIN
- -259 J/kg
- Mixed-layer LCL
- 394 m above ground
- 0-6 km bulk shear
- 61 kt
- 0-1 km storm-relative helicity
- 310 m²/s²
- 0-3 km storm-relative helicity
- 323 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 6.8
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KLIX 130400
FFWLIX
LAC051-057-075-087-089-095-109-130700-
/O.NEW.KLIX.FF.W.0037.091213T0400Z-091213T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1000 PM CST SAT DEC 12 2009
THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CENTRAL JEFFERSON PARISH IN SOUTHEAST LOUISIANA...
LAFOURCHE PARISH IN SOUTHEAST LOUISIANA...
THIS INCLUDES THE CITIES OF...THIBODAUX...LAROSE...GALLIANO...CUT
OFF...
NORTHWESTERN PLAQUEMINES PARISH IN SOUTHEAST LOUISIANA...
WEST CENTRAL ST. BERNARD PARISH IN SOUTHEAST LOUISIANA...
ST. CHARLES PARISH IN SOUTHEAST LOUISIANA...
THIS INCLUDES THE CITY OF HAHNVILLE...
SOUTHERN ST. JOHN THE BAPTIST PARISH IN SOUTHEAST LOUISIANA...
THIS INCLUDES THE CITIES OF...RESERVE...LAPLACE...
EASTERN TERREBONNE PARISH IN SOUTHEAST LOUISIANA...
THIS INCLUDES THE CITY OF HOUMA...
* UNTIL 100 AM CST
* AT 948 PM CST...RADAR ESTIMATES THAT 2 TO 3 INCHES OF RAIN HAS
OCCURRED OVER THE AREA SINCE 600PM THIS EVENING. CONSIDERABLE STREET
AND ROADWAY FLOODING IS LIKELY OCCURRING OVER THE REGION. SOIL
CONDITIONS ARE SATURATED AND DRAINAGE DITCHES AND CANALS ARE
FULL...SO ANY ADDITIONAL RAINFALL WILL LIKELY CONTINUE TO CREATE
FLASH FLOOD CONDITIONS. ADDTIONAL OF RAINFALL OF 1 TO 2 INCHES MAY
OCCUR IN THE AREA DURING THE NEXT 2 TO 3 HOURS.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
SCHRIEVER...RACELAND...POINTE A LA HACHE...NORCO...MYRTLE GROVE...
MONTEGUT...MATHEWS...LOCKPORT...LAFITTE...JEAN LAFITTE...GRAY...
EDGARD...DULAC...DES ALLEMANDS...CHAUVIN...BOUTTE...BAYOU CANE AND
BARATARIA
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
&&
LAT...LON 2924 9097 2930 9096 2928 9094 2933 9093
2934 9095 2989 9089 2988 9064 3015 9057
3008 9041 2972 9037 2990 8982 2952 8970
2925 9087 2927 9092 2923 9095
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this flash flood warning went out at Dec 12, 9:05 PM CST, 55 minutes earlier.
Area forecast discussion, Dec 12, 9:05 PM CST, 55 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE NEW ORLEANS LA
905 PM CST SAT DEC 12 2009
.UPDATE...
...DANGEROUS FLASH FLOODING REMAINS A THREAT THROUGH THE OVERNIGHT
HOURS...
UPPER AIR ANALYSIS AND THE FORECAST MODEL MASS FIELDS SHOW A
STAGNANT PATTERN WHICH IS WORRISOME. A SURFACE BOUNDARY REMAINS
NEAR TO JUST OFF THE COAST. OUR FORECAST AREA IS IN THE RIGHT
ENTRANCE REGION OF AN UPPER JET TO OUR NORTH/NORTHEAST...AND A
STRONG LOW LEVEL JET/SOUTHERLY FEED OF MOISTURE IS OVER-RUNNING
THE SURFACE BOUNDARY. THE 00Z SLIDELL SOUNDING...ALTHOUGH
CONTAMINATED BY NEARBY RAIN AND THUNDERSTORMS...SHOWS A VERY MOIST
PROFILE AND DECENT ELEVATED INSTABILITY. SEVERE THUNDERSTORMS MAY
OCCUR MAINLY IN THE COASTAL WATERS...BUT WILL HAVE TO WATCH SOME
NEAR SHORE LAND AREAS.
ALTHOUGH RADAR TRENDS SHOW A SLIGHT DROP OFF IN RAINFALL
INTENSITIES AND COVERAGE OVER LAND...THIS TREND COULD POTENTIALLY
REVERSE ITSELF BACK TO WHAT WE SAW THIS EVENING. BECAUSE OF
THIS...HAVE EXTENDED THE FLASH FLOOD WATCH UNTIL 6 AM SUNDAY...AND
EXPANDED THE AREA TO INCLUDE THE IMMEDIATE COASTAL SECTIONS OF
SOUTHEAST LOUISIANA. EVEN A QUICK INCH OF RAIN IN A SHORT TIME
WILL CAUSE PROBLEMS WHERE THERE IS EXISTING FLOODING OR VERY
SATURATED GROUND. 22/TD
&&
.AVIATION...
EXPECT IFR TO LIFR CONDITIONS TO PREVAIL THROUGH MOST OF THE
PERIOD...WITH RAIN AND A FEW THUNDERSTORMS CONTINUING THROUGH THE
OVERNIGHT HOURS AT KMSY...KGPT...AND SURROUNDING AIRPORTS AROUND
LAKE PONTCHARTRAIN AND COASTAL SECTIONS.
&&
.PREV DISCUSSION... /ISSUED 633 PM CST SAT DEC 12 2009/
UPDATE...
..SOUNDING DISCUSSION...
THE FLIGHT TERMINATED EARLY THIS EVENING DUE TO THE WEATHER MOVING
THROUGH THE AREA...BUT WAS STILL A SUCCESSFUL FLIGHT. THE BALLOON
OBVIOUSLY TRAVELED THROUGH A GOOD DEAL OF RAIN AND THUNDERSTORMS
AND REPRESENTS THAT WELL.
..SHORT TERM...
JUST A FEW NOTES FROM THE HEAVY RAINFALL THAT PASSED THROUGH THE
AREA. AUDUBON PARK PICKED UP 2.46 INCHES OF RAIN BETWEEN 4 AND 5
PM AND 3.79 INCHES FOR THE 6 HOUR PERIOD FROM NOON TO 6PM. THE
TOTAL FOR THE DAY AT AUDUBON NOW STANDS AT 4.55 INCHES WHICH
BREAKS THE DAILY RECORD THAT WAS SET IN 1909. THE AIRPORT IN
KENNER PICKED UP 3.24 INCHES IN THE 6 HOUR PERIOD FROM NOON TO 6PM
AND IS AT 4.14 INCHES AND COUNTING FOR THE DAY. THIS WAS MORE THAN
ENOUGH TO BREAK THE MONTHLY RAINFALL RECORD OF 10.77 INCHES FROM
DECEMBER OF 1967.
98/SO
&&
.PRELIMINARY POINT TEMPS/POPS...
MCB 46 70 55 74 / 60 30 10 70
BTR 53 72 58 74 / 60 30 10 70
MSY 60 73 60 74 / 100 30 10 70
GPT 54 73 59 72 / 100 30 10 50
&&
.LIX WATCHES/WARNINGS/ADVISORIES...
LA...FLASH FLOOD WATCH UNTIL 6 AM SUNDAY FOR THE FOLLOWING ZONES:
ASCENSION...ASSUMPTION...LIVINGSTON...LOWER
JEFFERSON...LOWER LAFOURCHE...LOWER PLAQUEMINES...LOWER ST.
BERNARD...LOWER TERREBONNE...ORLEANS...ST. CHARLES...ST.
JAMES...ST. JOHN THE BAPTIST...ST.
TAMMANY...TANGIPAHOA...UPPER JEFFERSON...UPPER
LAFOURCHE...UPPER PLAQUEMINES...UPPER ST. BERNARD...UPPER
TERREBONNE...AND WASHINGTON.
GM...NONE.
MS...FLASH FLOOD WATCH UNTIL 6 AM SUNDAY FOR THE FOLLOWING ZONES:
HANCOCK...HARRISON...JACKSON...PEARL RIVER...PIKE...AND
WALTHALL.
GM...NONE.
&&Hazardous weather outlook, Dec 12, 8:42 PM CST, 1 hour 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW ORLEANS LA 842 PM CST SAT DEC 12 2009 GMZ530-550-555-570-575-LAZ034>040-046>050-056>070-MSZ068>071-077- 080>082-131100- LAKE PONTCHARTRAIN AND LAKE MAUREPAS- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO LOWER ATCHAFALAYA RIVER LA OUT 20 NM- COASTAL WATERS FROM PASCAGOULA MS TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER OUT 20 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO LOWER ATCHAFALAYA RIVER LA FROM 20 TO 60 NM- COASTAL WATERS FROM PASCAGOULA MS TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM-POINTE COUPEE-WEST FELICIANA- EAST FELICIANA-ST. HELENA-TANGIPAHOA-WASHINGTON-ST. TAMMANY- IBERVILLE-WEST BATON ROUGE-EAST BATON ROUGE-ASCENSION-LIVINGSTON- ASSUMPTION-ST. JAMES-ST. JOHN THE BAPTIST-UPPER LAFOURCHE- ST. CHARLES-UPPER JEFFERSON-ORLEANS-UPPER PLAQUEMINES- UPPER ST. BERNARD-UPPER TERREBONNE-LOWER TERREBONNE- LOWER LAFOURCHE-LOWER JEFFERSON-LOWER PLAQUEMINES- LOWER ST. BERNARD-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER- HANCOCK-HARRISON-JACKSON- 842 PM CST SAT DEC 12 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF COASTAL WATERS OF SOUTHEAST LOUISIANA AND SOUTH MISSISSIPPI...SOUTHEAST LOUISIANA AND SOUTHERN MISSISSIPPI. .DAY ONE...TONIGHT FLASH FLOOD WATCH... SHOWERS AND THUNDERSTORMS WILL BE CONTINUE TO CAUSE AREAS OF FLASH FLOODING OVERNIGHT. PLEASE REFER TO THE LATEST FLASH FLOOD WARNINGS AND THE FLASH FLOOD WATCH PRODUCT FOR ADDITIONAL DETAILS. RIVER FLOODING... NUMEROUS AREA RIVERS ARE EITHER IN FLOOD OR FORECAST TO RISE TO FLOOD STAGE. PLEASE REFER TO THE LATEST RIVER FLOOD WARNINGS...STATEMENTS AND RIVER FORECASTS FOR ADDITIONAL DETAILS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS WILL AFFECT THE AREA MONDAY AND TUESDAY AS A COLD FRONT AND UPPER AIR DISTURBANCE MOVE INTO THE GULF COAST REGION. THIS SYSTEM WILL ALSO HAVE THE POTENTIAL TO PRODUCE HEAVY RAINFALL AND FLOODING. RIVER FLOODING... SOME AREA RIVERS WILL REMAIN NEAR TO ABOVE FLOOD STAGE. PLEASE REFER TO THE THE LATEST RIVER FLOOD STATEMENTS AND RIVER FORECASTS FOR DETAILS. MARINE HAZARDS... SMALL CRAFT ADVISORIES MAY BE NEEDED FOR HAZARDOUS CONDITIONS TO SMALL CRAFT TUESDAY INTO WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. HOWEVER...PLEASE RELAY ANY REPORTS OF STREET FLOODING OR FLASH FLOODING TO THE NATIONAL WEATHER SERVICE OR LOCAL LAW ENFORCEMENT. 22/TD
In the hours before
Local storm report, Dec 12, 4:54 PM CST, 5 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
454 PM CST SAT DEC 12 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0448 PM FLASH FLOOD NEW ORLEANS 29.97N 90.08W
12/12/2009 ORLEANS LA PUBLIC
SERIOUS STREET FLOODING AT ON-RAMPS AND OFF-RAMPS OF
ELYSION FIELDS AND INTERSTATE 610. CARS STALLING OUT IN
AT LEAST TWO FEET OF WATER.
0450 PM FLASH FLOOD METAIRIE 30.00N 90.18W
12/12/2009 JEFFERSON LA EMERGENCY MNGR
SERIOUS STREET FLOODING...POSSIBLY STARTING TO THREATEN
HOMES.
&&
TDESTRISpecial weather statement, Dec 12, 5:09 PM CST, 4 hours 51 minutes before
LAZ040-062-MSZ080-081-130000- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS LA 509 PM CST SAT DEC 12 2009 ...CLUSTER OF STRONG THUNDERSTORMS MOVING EAST TOWARDS ST TAMMANY PARISH...HANCOCK COUNTY...HARRISON COUNTY... AT 504 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM SLIDELL TO 12 MILES SOUTH OF WAVELAND...MOVING EAST AT 40 MPH. THE CLUSTER OF THUNDERSTORMS WILL AFFECT AREAS IN AND AROUND...PEARLINGTON...STENNIS SPACE CENTER...WAVELAND...BAY ST. LOUIS...KILN...PASS CHRISTIAN...DIAMONDHEAD...LONG BEACH...GULFPORT AIRPORT...LYMAN AND GULFPORT. THESE STORMS HAVE PRODUCED FLASH FLOODING IN THE NEW ORLEANS METRO AREA SINCE 430 PM. THESE STORMS COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A SHORT PERIOD OF TIME...RESULTING IN PONDING OF WATER AROUND LOW LYING ROADWAYS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING. BE PREPARED TO TAKE QUICK ACTION IF A WARNING IS ISSUED. STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE LOCAL MEDIA OUTLETS FOR FURTHER DETAILS OR UPDATES FROM THE NATIONAL WEATHER SERVICE. 24/RR
Local storm report, Dec 12, 6:02 PM CST, 3 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
602 PM CST SAT DEC 12 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM FLASH FLOOD NEW ORLEANS 29.97N 90.08W
12/12/2009 ORLEANS LA NEWSPAPER
MEDIA REPORTS HOMES FLOODED IN THE FOUNTAINBLEU
NEIGHBOORHOOD OF ORLEANS PARISH. WIDESPREAD STREET
FLOODING CONTINUES ACROSS THE PARISH.
&&
98/SOLocal storm report, Dec 12, 6:29 PM CST, 3 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
629 PM CST SAT DEC 12 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 PM FLASH FLOOD BELLE CHASSE 29.85N 90.00W
12/12/2009 PLAQUEMINES LA LAW ENFORCEMENT
SIGNIFICANT STREET FLOODING IN NORTHERN PLAQUEMINES
PARISH.
&&
FREVITTELocal storm report, Dec 12, 6:43 PM CST, 3 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
643 PM CST SAT DEC 12 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM FLASH FLOOD 4 ESE CHALMETTE 29.92N 89.91W
12/12/2009 ST. BERNARD LA PUBLIC
RELATIVE OF NWS EMPLOYEE REPORTED WIDESPREAD SIGNIFICANT
FLOODING ACROSS ST. BERNARD PARISH
&&
98/SOLocal storm report, Dec 12, 7:06 PM CST, 2 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
706 PM CST SAT DEC 12 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0601 PM FLASH FLOOD BOUTTE 29.90N 90.40W
12/12/2009 ST. CHARLES LA EMERGENCY MNGR
FLOODING OF ONE HOME ON EAST BANK AND FOUR HOMES ON WEST
BANK OF PARISH.
0700 PM FLASH FLOOD METAIRIE 30.00N 90.18W
12/12/2009 JEFFERSON LA EMERGENCY MNGR
DOZENS OF HOMES ON EAST BANK HAVE FLOODED.
&&
TDESTRIThe office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 12, 6:43 PM CST | Flash Flood Warning | LIX | Jefferson, Lafourche, Plaquemines, Saint Bernard, Saint Charles | 3 hr |
| Dec 12, 7:06 PM CST | River Flood Warning | LIX | Saint Tammany | 11 days |
| Dec 12, 7:41 PM CST | Flash Flood Warning | LIX | Lafourche, Saint Charles, Saint John the Baptist, Terrebonne | 2 hr |
| Dec 12, 7:46 PM CST | Flash Flood Warning | LIX | Saint Tammany | 6 hr |
| Dec 12, 7:48 PM CST | Special Marine Warning | LIX | 57 min | |
| Dec 12, 9:15 PM CST | Special Marine Warning | LIX | 90 min | |
| Dec 12, 9:20 PM CST | River Flood Warning | LIX | Tangipahoa | 9 days |
| Dec 12, 9:38 PM CST | Severe Thunderstorm Warning | LIX | Jefferson, Orleans, Plaquemines, Saint Bernard | 52 min |
| Dec 12, 11:32 PM CST | River Flood Warning | LIX | Saint Tammany | 3 days |
| Dec 13, 3:49 AM CST | Dense Fog Advisory | LIX | Assumption, East Baton Rouge, East Feliciana, Iberville, Pointe Coupee, Saint Bernard and 6 more | 5 hr |
| Dec 13, 8:36 AM CST | Marine Dense Fog Advisory | LIX | 3 hr | |
| Dec 13, 9:42 AM CST | River Flood Warning | LIX | Saint Helena | 23 hr |
| Dec 13, 9:42 AM CST | River Flood Warning | LIX | Livingston | 25 hr |
| Dec 13, 2:24 PM CST | River Flood Warning | LIX | Saint Tammany | 4 days |
| Dec 13, 3:20 PM CST | Marine Dense Fog Advisory | LIX | 51 hr | |
| Dec 13, 3:49 PM CST | Flash Flood Watch | LIX | Assumption, East Baton Rouge, East Feliciana, Iberville, Pointe Coupee, Saint Bernard and 6 more | 50 hr |
| Dec 13, 3:49 PM CST | Dense Fog Advisory | LIX | Assumption, East Baton Rouge, East Feliciana, Iberville, Pointe Coupee, Saint Bernard and 6 more | 17 hr |
Nearby
Flash Flood Warnings in Louisiana, 2009Every flash flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.